MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA
Model Number 470107
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Missed Dose (2561); Chemical Exposure (2570)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that a crack was observed on the green portion of the y-extension set.Chemotherapy of cyclophosphamide and blood leaked.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Three (3) photos were provided for evaluation.Visual inspection of the photos noted a vertical crack present on the female luer lock connector.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.Retained units for the reported batch number were visually examined, and no defects were found.Based on the data from our evaluation, the exact nature of the reported defect could not be determined at this time.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
CARESITE
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10397399
Report Number2523676-2020-00234
Device Sequence Number16820523
Product Code FPA
UDI-Device Identifier04046964183911
UDI-Public04046964183911
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number470107
Device Catalogue Number470107
Device Lot Number0061699235
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer07/30/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1